# SDR UIEA201906054387

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,773 hours, 15,378 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Gcu
- Part number: 734284F
- Part serial: 3387
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP.  PERFORMED BITE PROCEDURE OF APU ECU IAW AMM 49-61-05, NO FAULTS FOUND AND APU OPERATES NORMALLY. MCC REQUESTS REPLACEMENT OF GCU.  REMOVED AND REPLACED APU GCU IAW AMM 24-22-02. PERFORMED OPS CHECK OF APU GCU AND BITE CHECK. NO FAULTS FOUND, OPS CHECK GOOD.
